# SDR R61A202201020001

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 34,827 hours, 26,959 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003237005
- Condition: Corroded
- Location: Frms 11-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME 11-12 @ PILOT SEAT RAIL AS MARKED - MAJOR REPAIR - CUT OUT DAMAGE ON PILOT FLOOR DOUBLER INBOARD SIDE PER ETD2021-170-042120. FABRICATED , LOCATED , DRILLED AND RESTORED SURFACE PROTECTION NEW SPLICE, INSTALLED NEW SECTION OF DOUBLER ON FR 11-12 PILOT SEAT RAIL
